Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling spasm near face, temple, ear and eye. Prescribed prednisone. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
I seem to have a spasm which feels like a twitch on the left side of my face near temple, ear and eye Went to ENT and he checked out my hearing, ears, throat. All seemed ok. Put me on prednisone thinking it was vital, buy not helping.
Posted Thu, 19 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Dadapeer K 2 hours later
Brief Answer: It can be hemifacial spasm of face. Detailed Answer: Hello Welcome to healthcare magic I reviewed your history. It seems from the history that you are having twitching of muscles of face involving eye lids. This may be probably because of a chronic condition called as hemifacial spasm. This condition is usually caused by irritation of facial nerve or inflammation or compression or vascular lesions of facial nerve. This require evaluation by a neurologist and an ophthalmologist to rule out any of these lesions. How ever most f the times the underlying problems cannot be made out, in this case treatment is by steroids like prednisolone which you are taking now. The next options are botulinum toxins injections, if the twitches are affecting your day to day life. Hence I advice you to consult a neurologist for further evaluation.. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor